Atypical presentation of acute neurotoxicity secondary to oxaliplatin.
Аннотация
Neurotoxicity is the main and dose-limiting toxicity of oxaliplatin. It may produce two different syndromes, acute and chronic. We describe here a case of a patient with an acute syndrome with the particularity of affecting only contralateral hemibody to arm of infusion. A 62-year-old female diagnosed with stage IV colon cancer, underwent palliative treatment with combination of oxaliplatin (130 mg/m( 2) on day 1), capecitabine (1.250 mg/m(2) bid on days 1 to 14 every 3 weeks), and bevacizumab. Thirty minutes after cycle 1 oxaliplatin infusion, which was into the left arm, she experienced right hemibody paresthesia with muscle cramping of her right calf. She associated dysphonia and painful jamming sensation in her right upper limb with difficulty to release grip. She noted also undulating movements under the skin of her right lower extremity. She was unable to stand or walk. She was given intravenous magnesium sulfate and calcium gluconate and after 3 h all her symptoms were solved. Subsequent doses were reduced by 25% and the infusions were prolonged to 3 h and the patient tolerated well except minimal paresthesia in her right hand lasting few minutes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.